# SDR CALA2024120601419

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747FAL
- Aircraft time: 34,175 hours, 12,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED  E&E BAT R/H WEB DAMAGED AT PREVIOUSLY BLENDED AREA OUT OF LIMITS REMOVED RH WEB AT E&E DOOR SURROUND PER B737 SRM 51-40-02. HOLE PROBE REQ PER SRM 51-10-01. DRILLED TO SIZE RH WEB AT E&E DOOR IAW SRM 51-40-05. READY TO BE INSTALLED ACCOMPLISHED ROTARY HOLE INSPECTION NDT PART 6-51-00-0 #16. NO DEFECTS NOTED. OK TO INSTALL PARTS.  PARTIALLY INSTALLED NEW RH WEB SECTION IAW SRM 51-40-02 AND BOEING DWG NO 141A8511 & 141A8512. REQUIRES JOB TO BE COMPLETED TO END. VERIFIED PARTIAL INSTALL, OK TO CONTINUE COMPLETE INSTALL REF SRM 51-40-02
